# SDR DALA13022197003

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 59,269 hours, 7,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Out Of Tolerance
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SERVICE CHECK, FOUND L1 DOOR EMERGENCY POWER ASSIST RESERVOIR OUT GREEN BAND.  REPLACED RESERVOIR IAW AMM 52-11.
